# SDR M8XA9800009

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336PH
- Make and model: Dorner DO328100
- Aircraft serial: 3014
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING AN EICAS.  LEFT PACK FAIL MESSAGE DURING TAXI.  PILOT CYCLED THE LT PACK SWITCH,THE FAIL MESSAGE THEN CLEARED ITSELF.  FAIL MESSAGE ILLUMINATED AGAIN AFTER T/O. THIS WAS ACCOMPANIED WITH AN AMBER LAV SMOKE EICAS.  CREW REPORTED, NO EVIDENCE OF SMOKE OR FIRE COMING FROM THE LAV.  JUST A  SMELL OF FUMES. A/C RETURNED TO DENVER WITH NO FURTHER INCIDENTS.  MX GROUND RAN THE A/C AND PERFORMED AN OP'S CHECK OF THE AIR CONDITIONING SYSTEM IAW AMM 21-21-00, NO DEFECTS NOTED.  THE A/C WAS THEN RELEASED FOR SERV.  THE CREW LATER REPORTED THAT THEY HAD AN EXTENDED TAXI PERIOD WITH THE ENGS IN GROUND IDLE AND A 12 KNOT TAIL WIND.  SUBMITTER STATES, WE CAN ONLY SURMIZE THAT THE HEAVY TAIL WIND AND LO
